Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Herbal life, developed ovarian cyst with pain. Is herbal life correlated with ovarian cysts?

I have been using Herbalife formula 1 for 4 months with the Protien drink mix. In that time I have developed 3 ovarian cysts and am in a lot of pain. Also my hair has been falling out. My thyroid has been checked and all is well. My gyno wants to do surgery to remove the cysts however she is willing to have me go off of Herbalife for 8 weeks and then we will do another ultra sound to see if there are more or if they have shrunk or grown. Does Herbalife soy have any correlation with ovarian cysts. I have never had an issue until now. I am 46
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
herbal life is Ayurveda medicine. there is no evidence of herbal life producing ovarian cyst. it is just co-incidence that you got cyst. i think as your gynecology doctor has suggested go for surgery for symptom relief.

wishing you good health.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor